Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a problem in ergodic theory


Author: V. S. Varadarajan
Journal: Bull. Amer. Math. Soc. 68 (1962), 345-350
DOI: https://doi.org/10.1090/S0002-9904-1962-10803-9
MathSciNet review: 0148851
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10803-9